Volume 17 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 17
Issue 7, 1239–1357
Issue 6, 1127–1237
Issue 5, 981–1126
Issue 4, 805–980
Issue 3, 541–804
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Author Index – H
Hà, Huy
Saturation bounds for smooth varieties
Haase, Christian
Polyhedral adjunction theory
Habegger, Philipp
Singular moduli that are algebraic Units
Hacking, Paul
The moduli space of curves is rigid
Hain, Richard
Algebraic de Rham theory for weakly holomorphic modular forms of level one
Hajli, Mounir
On the normalized arithmetic Hilbert function
Hall, Christopher
Variance of arithmetic sums and $L$-functions in $\mathbb{F}_q[t]$
Hall, Jack
Artin's criteria for algebraicity revisited
Coherent Tannaka duality and algebraicity of Hom-stacks
Hallouin, Emmanuel
Global descent obstructions for varieties
Hamacher, Paul
Irreducible components of minuscule affine Deligne-Lusztig varieties
Hambleton, Ian
Dress induction and the Burnside quotient Green ring
Hanihara, Norihiro
Auslander correspondence for triangulated categories
Hanke, Timo
Noncrossed product bounds over Henselian fields
Hanson, Brandon
On iterated product sets with shifts II
Hara, Nobuo
$F$-blowups of normal surface singularities
Harari, David
Artin-Mazur-Milne duality Theorem for fppf cohomology
Le défaut d'approximation forte pour les groupes algébriques commutatifs
Harcos, Gergely
New equidistribution estimates of Zhang type
Harpaz, Yonatan
Hasse principle for Kummer varieties
Harper, Adam
Moments of random multiplicative functions, II: High moments
Harris, Corey
The Euclidean distance degree of smooth complex projective varieties
Harris, Michael
L-functions and periods of adjoint motives
Harron, Robert
Equidistribution of shapes of complex cubic fields of fixed quadratic resolvent
Hartl, Urs
The universal family of semi-stable $p$-adic Galois representations
Harvey, Jeffrey
The umbral moonshine module for the unique unimodular Niemeier root system
Hassanzadeh, Seyed Hamid
Residual intersections and the annihilator of Koszul homologies
Hast, Daniel
Functional transcendence for the unipotent Albanese map
Hattori, Shin
On lower ramification subgroups and canonical subgroups
Hauseux, Julien
Parabolic induction and extensions
Hazrat, Roozbeh
Graded Steinberg algebras and their representations
He, Xuhua
Flag manifolds over semifields
Heap, Winston
Lower bounds for discrete negative moments of the Riemann zeta function
Heckenberger, István
Weyl groupoids of rank two and continued fractions
Heidersdorf, Thorsten
Monoidal abelian envelopes and a conjecture of Benson and Etingof
Heitmann, Raymond
Big Cohen-Macaulay algebras and the vanishing conjecture for maps of Tor in mixed characteristic
Hellmann, Eugen
The universal family of semi-stable $p$-adic Galois representations
Helm, David
Curtis Homomorphisms and the integral Bernstein center for GL_n
Tate cycles on some unitary Shimura varieties mod $p$
Hemmer, David
Realizing Large Gaps in Cohomology for Symmetric Group Modules
Henniart, Guy
Jordan blocks of cuspidal representations of symplectic groups
Hering, Milena
Cox rings and pseudoeffective cones of projectivized toric vector bundles
Hernández, Daniel
Log canonical thresholds, $F$-pure thresholds, and non-standard extensions
Hernandez, David
Cluster algebras and category O for representations of Borel subalgebras of quantum affine algebras
Herr, Leo
Herrero, Sebastián
p-Adic distribution of CM points and Hecke orbits. I. Convergence towards the Gauss point
Hertling, Claus
The integral monodromy of isolated quasihomogeneous singularities
Herzig, Florian
Adequate groups of low degree
Héthelyi, László
On Oliver's p-group conjecture
Hida, Haruzo
$\mathfrak{p}$-rigidity and Iwasawa $\mu$-invariants
Higgins, Zachary
An equivariant Tamagawa number formula for Drinfeld modules and applications
Himstedt, Frank
Equivariant Hilbert series
Hindry, Marc
Torsion pour les variétés abéliennes de type I et II
Hivert, Florent
The biHecke monoid of a finite Coxeter group and its representations
Hochster, Melvin
The F-rational signature and drops in the Hilbert-Kunz multiplicity
The Frobenius structure of local cohomology
Holschbach, Armin
\'{E}tale contractible varieties in positive characteristic
Hong, Serin
Classification of subbundles on the Fargues-Fontaine curve
Horesh, Tal
Equidistribution and freeness on Grassmannians
Horozov, Ivan
Noncommutative Hilbert modular symbols
Hossain, Ehsaan
Rational dynamical systems, $S$-units, and $D$-finite power series
Howard, Benjamin
Corrigendum to: On the supersingular locus of the GU(2,2) Shimura variety
On the Ekedahl-Oort stratification of Shimura curves
On the supersingular locus of the GU(2,2) Shimura variety
Howe, Everett
Split abelian surfaces over finite fields and reductions of genus-2 curves
Howe, Sean
Motivic Euler products in motivic statistics
Hoyois, Marc
Generically split octonion algebras and A^1-homotopy theory
Hoyt, Crystal
Grothendieck rings for Lie superalgebras and the Duflo-Serganova functor
Kac-Wakimoto character formula for the general linear lie superalgebra
Hsia, Liang-Chung
Greatest common divisors of iterates of polynomials
Preperiodic points for families of polynomials
Hu, Fei
Cohomological and numerical dynamical degrees on abelian varieties
Hu, Yong
Division algebras and quadratic forms over fraction fields of two-dimensional henselian domains
Hu, Yueke
Mass equidistribution on the torus in the depth aspect
Huang, Zhizhong
Rational approximations on toric varieties
Huber-Klawitter, Annette
Differential forms in positive characteristic II: cdh-descent via functorial Riemann-Zariski spaces
Huisgen-Zimmermann, Birge
Closures in varieties of representations and irreducible components
Huizenga, Jack
Nef cones of Hilbert schemes of points on surfaces
Hulek, Klaus
Arithmetic of singular Enriques Surfaces
Hulse, Thomas
The Laplace transform of the second moment in the Gauss circle problem
Humphries, Peter
Density theorems for exceptional eigenvalues for congruence subgroups
Hwang, Junho
The derived moduli space of stable sheaves